# SDR FDEA201210173655

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Part number: 112N20041
- Condition: Corroded
- Location: Bs 106.20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER TANK FUEL QTY HARNESS FEED THRU JUST OTBD OF WBL 79.50 ON L/E SPAR CORRODED.  COMPLIED WITH EA F-5710-162408 (WING-SPAR WEB CORROSION AT FUEL GAUGE CONNECTOR). CAT "A" REPAIR REF: FAA FORM 8100-9.  CORROSION WAS DETERMINED TO BE OUT OF LIMITS IAW SRM 57-20-10, FIG 101, DETAIL 5.  MAJOR REPAIR.
